# SDR SIMA20150721002

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,063 hours, 34,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT STRIP NR 1 HAS A BROKEN CONNECTOR.  R & R CONNECTOR ON LT EMER LIGHT STRIP NR 1 IAW SWPM 20-21-00.  SEE BOW 196324 FOR OPERATIONS CHECK.  FOUND ON OPEN UP.
